MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 2 YD

MEDLINE INDUSTRIES, LP MEDLINE; STICKRIGHT, 6" X 2 YD
Catalog Number MSC4226EP
Medical Device Problem Codes Patient Device Interaction Problem (4001); Adhesive Too Strong (4071)
Health Effect - Clinical Codes Burning Sensation (2146); Skin Tears (2516); Blister (4537)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2026, upon removal of the tape the patient experienced a "burning sensation, blister formation, and/or skin tearing".The customer reported that the patient required a wound care consult to manage the injury and "and one home wound care treatment".No additional details are available related to the customer reported issue.There were no reports of death, serious injury, medical intervention, or follow-up care.It has been determined that the event did not involve a death or serious injury; however, it meets the definition of a reportable malfunction, as recurrence of the malfunction could cause or contribute to death or serious injury.Based on the information reviewed, this is a reportable event as defined under 21 cfr 803.3.
 
Event or Problem Description
According to the customer, on (b)(6) 2026, upon removal of the tape the patient experienced a "burning sensation, blister formation, and/or skin tearing".The customer reported that the patient required a wound care consult to manage the injury and "and one home wound care treatment".

Brand Name
MEDLINE
Common Device Name
STICKRIGHT, 6" X 2 YD
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes dr
northfield IL 60093
Manufacturer Contact
gavin-ainsley nadong
three lakes dr
northfield, IL 60093
MDR Report Key25670272
Report Number1417592-2026-03719
Device Sequence Number5596985
Product Code KGX
UDI-Device Identifier10197344102785
UDI-Public10197344102785
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSC4226EP
Device Lot Number87525120050
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Supplement Date Received by Manufacturer06/30/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age31 YR
Patient SexFemale
Patient Weight108 KG